I've had Mirena for over a year and just recently started to have very painful cramping. Since insertion I haven't had a period. Only side effects I can link is some pain and cramping after sex and about 10lbs of weight gain. Has anyone else had this occur, and do you think I should be concerned?
15 Nov 2011
Unfortunately, for some women, bad cramping is a side effect of IUD's. Isn't not having a period great. NEWS ALERT: If cramping starts after a year of none... I'd see my OB/GYN immediately to make sure the IUD was not trying to go thru my uterine wall (worst case scenario). Best to be sure, not sorry.
Good luck sonie,
- Mirena Information for Consumers
- Mirena Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirena (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
It's been a couple of days since my Mirena insertion and I am just curious to know if there is pain during sex afterwards?
1 answer • 1 Dec 2009
I have had the Mirena now for almost three months and the last three weeks I have had daily pain and cramping. I did have a little that lasted a few ...
3 answers • 30 Nov 2012
I had mirena inserted about 5 day's before my period hit, ( I know that was great timing :( yea) anyway I've never felt cramps as strong as ...
1 answer • 25 Nov 2014
... month since three months after insertion. This month I have an actual medium bright red flow and cramps with slight clotting is this normal?
1 answer • 1 Jan 2015
I got my mirena placed 4/17/15 and had some mild pain for the rest of that day which completely subsided until Sunday evening. Monday was pain free ...
1 answer • 21 Apr 2015